Generalized optimal search paths for continuous univariate random variables
RAIRO - Operations Research - Recherche Opérationnelle, Volume 23 (1989) no. 1, pp. 67-96.
@article{RO_1989__23_1_67_0,
     author = {Balkhi, Zaid T.},
     title = {Generalized optimal search paths for continuous univariate random variables},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {67--96},
     publisher = {EDP-Sciences},
     volume = {23},
     number = {1},
     year = {1989},
     mrnumber = {991715},
     zbl = {0667.90052},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1989__23_1_67_0/}
}
TY  - JOUR
AU  - Balkhi, Zaid T.
TI  - Generalized optimal search paths for continuous univariate random variables
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1989
SP  - 67
EP  - 96
VL  - 23
IS  - 1
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1989__23_1_67_0/
LA  - en
ID  - RO_1989__23_1_67_0
ER  - 
%0 Journal Article
%A Balkhi, Zaid T.
%T Generalized optimal search paths for continuous univariate random variables
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1989
%P 67-96
%V 23
%N 1
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1989__23_1_67_0/
%G en
%F RO_1989__23_1_67_0
Balkhi, Zaid T. Generalized optimal search paths for continuous univariate random variables. RAIRO - Operations Research - Recherche Opérationnelle, Volume 23 (1989) no. 1, pp. 67-96. http://archive.numdam.org/item/RO_1989__23_1_67_0/

1. Z. Balkhi, The Optimal Search Problem Theory and Computations, Ph. D. Thesis, 1983, Free (Vrije) University of Brussels.

2. Z. Balkhi, The Generalized Linear Search Problem, Existence of Optimal Search Paths, Journal of Operations Research Society of Japan, Vol. 30, No. 4, 1987, pp. 399-421. | MR | Zbl

3. R. Bartle, The Elements of Real Analysis, 1975, Wiley and Sons. | MR | Zbl

4. R. Bartle, The Elements of Integration, 1966, Wiley and Sons. | MR | Zbl

5. A. Beck, On the Linear Search Problem, Israel J. Math., Vol. 2, 1964, pp. 221-228. | MR | Zbl

6. A. Beck, More on the Linear Search Problem, Israel J. Math., Vol. 3, 1965, pp. 61-70. | MR | Zbl

7. A. Beck and D. Newman, Yet More on the Linear Search Problem, Israel J. Math., Vol. 8, 1970, pp. 419-429. | MR | Zbl

8. A. Beck and P. Warren, The return of the Linear Search Problem, Israel J. Math.,Vol. 14, 1973, pp. 169-183. | MR | Zbl

9. W. Feller, An Introduction to Probability and Its Applications, 1970, Wiley and Sons. | Zbl

10. W. Franck, An Optimal Search Problem, S.I.A.M. Rev., Vol. 7, 1965, pp. 503-512. | MR | Zbl

11.B. Fristedt and D. Heath, Searching for a Particle on the Real Line, Adv. Appl. Prob., Vol. 6, 1974, pp. 79-102. | MR | Zbl

12. N. Johnson and S. Kotz, Continuons Univariate Distributions, Vol. 1, 2 Houghton Mifflin, Boston, MA, 1970. | Zbl

13. P. Rousseeuw, Optimal Search Paths for Random Variables, J. Computational and Applied Mathematics, Vol. 9, 1983, pp. 279-286. | MR | Zbl

14. L. Stone, Theory of Optimal Search, Academic Press, New York, 1975. | MR | Zbl

15. I. Wegener and Ahlswede, Suchprobleme, B. G. TEUBNER Ed., Stuttgart, 1979. | MR | Zbl